# SDR AALA201804209005

- Difficulty date: April 18, 2018
- Submitted: April 22, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 57,738 hours, 21,655 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323511620200
- Condition: Corroded
- Location: Frame 35.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 35.2 SHEAR TIE, OTBD OF STRINGER 41R. REPLACED THE SHEAR TIE IAW DRAWING D53230801, AND SRM 51-42-11.
